# SDR FDEA201705271527

- Difficulty date: May 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711037520500
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM PANEL FITTING FAILED NDT INSPECTION OF HOLE F, A  CRACK SIGNAL ON THE RT SIDE.  COMPLIED WITH EA6-5710-T0332723, P1.   MAJOR REPAIR IAW GMM 6-2-100.
